The Capacity of Bernoulli Nonadaptive Group Testing

Aldridge, M orcid.org/0000-0002-9347-1586 (2017) The Capacity of Bernoulli Nonadaptive Group Testing. IEEE Transactions on Information Theory, 63 (11). pp. 7142-7148. ISSN 0018-9448

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2017 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works.
Dates:
  • Published: November 2017
  • Accepted: 21 August 2017
  • Published (online): 4 September 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 23 Nov 2018 12:15
Last Modified: 31 Jan 2019 15:44
Status: Published
Publisher: IEEE
Identification Number: https://doi.org/10.1109/TIT.2017.2748564

Share / Export

Statistics